Generation of $D$-optimal designs in a finite design space

Vuchkov, I. N., Damgaliev, D. L., Donev, A. N. . Communications in Statistics: Simulation and Computation 1989. 18 :319-337

Locate this article in:

Bibtex

@article{CIS-86467,
  Author = {Vuchkov, I. N. and Damgaliev, D. L. and Donev, A. N.},
  Title = {Generation of $D$-optimal designs in a finite design space},
  Journal = {Communications in Statistics: Simulation and Computation},
  Volume = {18},
  Year = {1989},
  Pages = {319--337},
  Keywords = {}
}

Similar articles